# SDR MASA200601662

- Difficulty date: June 22, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N37228
- Make and model: Cndair CL6002B19
- Aircraft serial: 7228
- Aircraft time: 21,266 hours, 15,847 cycles
- System (JASC): 3150 · Central Warning
- Part: Caution Message
- Condition: Illuminated
- Location: Spoilers
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 6102 PHX - CONFIG MESSAGE OF THE SPOILER.  THE SPOILER WAS CYCLED AND THE SYSTEM OP'S CHECKED GOOD.
